# SDR ASAA0945317

- Difficulty date: April 2, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 37,804 hours, 20,710 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mount Fitting
- Part number: 65C1612110
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AFT GIRT BAR FITTING MOUNT CORRODED.  REMOVED CORRODED MOUNT FITTING.  RECEIVED AND INSTALLED NEW FITTING IAW B737 400 SRM 51 40 02.
